Write a review

I Look Like a Fish After Lip Augmentation

I had lip augmentation done and the doctor sucked....

I had lip augmentation done and the doctor sucked. He over-injected my lips with restylane and now i look like a fish. My lips are so huge and swollen, that i look stupid. The whole world can see that i look like Melanie Griffith now.

My lips are too huge and too full for my face and if i apply lipstick, then i look almost scary. I had pretty thin lips and i told the doctor that i wanted fuller lips. I never told him that i want the fullest lips on this planet. Now i need to research and get the procedure reversed. It's going to cost me even more money now to undo this. The injection hirt a bit and there was some swelling.

At first, i thought that my lips looked so huge because of the swelling. But when even after 3 weeks the lips styed huge, i realised that it was not swelling. My lips had just become that big. I was angry and upset, obviously. I still have fish lips that i need to get removed. I have to live with this for a while now since i need time to research a good doctor who can make me look normal again and also need some money.

I hate restylane from the bottom of my heart.

Was this review helpful? 5 others found this helpful

Comments (4)

Naomi, I am sorry you had such a bad experience. If it still bothers you it cane be dissolved completely. I am usually conservative at to the amount.
  • Reply
I had fat injections during rhinoplasty...and it looks awful. My upper lip is twice the size of my lower lip. Do you know of anything I can do to reverse this?
  • Reply
Yes, I feel so awful for you! How many cc's did he put in? Tell your doc you are pissed and he did too much, he should correct this for free. Not that you want him to ever touch you again....
  • Reply
naomi - so sorry about your bad restylane experience! yikes. i guess the good news is that restylane will eventually get abosrbed by your body. not like this was a silicon injection. still, this stinks. you should tell others who was your dr so we can be careful MONA
  • Reply